Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes abdominal cramps after stopping Asmita birth control pills?

Hi doctor.My age is 39 years. I was taking contraceptive pill ASMITA for one year as per the doctor s advice.Now I am not taking for the last six months.Again I am facing the problem of clotting and cramps.Should I start it again.when I had taken ASMITA there were no problem.
Mon, 16 Apr 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

You need to know the cause for the abdominal pain, it can be DUB (Dysfunctional uterine bleeding), fibroid, polyps or cervical erosion etcetera.

Your drug may be useful for above conditions, but need to know the cause for it. Please consult your doctor so that he will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Alright so I been on birth control but stopped on the green pills and after those were finished didn t take any for three days. Me and my boyfriend...